PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 61 | 1 | 63-76
Tytuł artykułu

Critical points of asymptotically quadratic functions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Existence results for critical points of asymptotically quadratic functions defined on Hilbert spaces are studied by using Morse-Conley index and pseudomonotone mappings. Applications to differential equations are given.
Rocznik
Tom
61
Numer
1
Strony
63-76
Opis fizyczny
Daty
wydano
1995
otrzymano
1993-11-10
poprawiono
1994-03-25
poprawiono
1994-07-18
Twórcy
  • Mathematical Institute, Slovak Academy of Sciences, Štefánikova 49, 814 73 Bratislava, Slovakia
Bibliografia
  • [1] V. Benci, Some applications of the generalized Morse-Conley index, Confer. Semin. Mat. Univ. Bari 218 (1987).
  • [2] J. Berkovits and V. Mustonen, On topological degree for mappings of monotone type, Nonlinear Anal. 10 (1986), 1373-1383.
  • [3] J. Berkovits and V. Mustonen, An extension of Leray-Schauder degree and applications to nonlinear wave equations, Differential Integral Equations 3 (1990), 945-963.
  • [4] S. Li and J. Q. Liu, Morse theory and asymptotic linear Hamiltonian system, J. Differential Equations 78 (1989), 53-73.
  • [5] J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, Springer, New York, 1989.
  • [6] J. Nečas, Introduction to the Theory of Nonlinear Elliptic Equations, Teubner, Leipzig, 1983.
  • [7] B. Przeradzki, An abstract version of the resonance theorem, Ann. Polon. Math. 53 (1991), 35-43.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv61z1p63bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.